# SDR CA980707040

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040360037
- Condition: Failed
- Location: M/R Gearbox
- Part time: 14,074 hours
- Component: 206040002007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN TRANSMISSION CHIP DETECTOR.  METAL FLAKES BEYOND LIMITS ON LONG MAGNETIC CHIP DETECTOR AND OIL MONITOR PLUG.  SUSPECT BEARING FAILURE.
